I was dx with Ulcertive colitis 5 years ago, I'm sure it's from Lyme's or it's a side effect of Lyme's, Babesia and have Chylamida Phenomia (NOT STD) . Well I notice when I stop taking probiotics my bleeding stops and my bowel problems in the morning aren't as bad. I still spend a hour running back and forth to the bathroom going poo, mostly mush that is long and skinny. I have a accident of diarreah pooh every two weeks, I can't for the life of me hold it back, it just comes out no matter how hard I try to hold it back. Why??Could someone be allergice to probiotics? I've tried several different kinds and companies. I always seem to bleed.
Next it seems like since being on antibiotics my left eye is very blurry. Has anyone had eye problems? It's like one day I noticed the vision is really bad!
I'm on a weekly shot of Bicillin, and a daily dose of Zithromax (one 250mg pill)
Please let me know your thoughts.
Very mild left sided (could have fooled me with the "mild") UC.Just found out 4 years into it I might have Lyme's Disease, going to a LLMD in December. Confirmed Lymes on 12/8/09 before my new antibiotic protocal from my LLMD, I Started and stopped LDN ON 1/25/09 to mid May no improvements. Tried Asacol, Pentesa, Colozol, Sulfasulsadine and Lialda, they made me worse. A range of antibiotics, not much better. Supplements: Threelac, multi, iron, very low yeast/sugar/wheat No UC meds at this time. Started Doxy and Cedfinir too rough on stomach, started Bicillin injection 1/12/10, once a week of injections. Feel much more energy on shot.